RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2011, Volume 75, Issue 6, Pages 47–78 (Mi izv4120)  

Normally flat semi-Einstein submanifolds of Euclidean spaces

V. A. Mirzoyanab

a State Engineering University of Armenia
b Russian State University of Tourism and Service, Erevan Branch

Abstract: We give a geometric description of some classes of normally flat semi-Einstein submanifolds in Euclidean spaces.

Keywords: Ricci-semisymmetric manifolds, Einstein submanifolds, semi-Einstein submanifolds.

DOI: https://doi.org/10.4213/im4120

Full text: PDF file (637 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2011, 75:6, 1135–1164

Bibliographic databases:

UDC: 514.752.44
MSC: 53A07, 53B25, 53C25
Received: 15.06.2009
Revised: 12.12.2010

Citation: V. A. Mirzoyan, “Normally flat semi-Einstein submanifolds of Euclidean spaces”, Izv. RAN. Ser. Mat., 75:6 (2011), 47–78; Izv. Math., 75:6 (2011), 1135–1164

Citation in format AMSBIB
\Bibitem{Mir11}
\by V.~A.~Mirzoyan
\paper Normally flat semi-Einstein submanifolds of Euclidean spaces
\jour Izv. RAN. Ser. Mat.
\yr 2011
\vol 75
\issue 6
\pages 47--78
\mathnet{http://mi.mathnet.ru/izv4120}
\crossref{https://doi.org/10.4213/im4120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918893}
\zmath{https://zbmath.org/?q=an:1239.53003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011IzMat..75.1135M}
\elib{http://elibrary.ru/item.asp?id=20358818}
\transl
\jour Izv. Math.
\yr 2011
\vol 75
\issue 6
\pages 1135--1164
\crossref{https://doi.org/10.1070/IM2011v075n06ABEH002567}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298497200003}
\elib{http://elibrary.ru/item.asp?id=18031618}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84455192056}


Linking options:
  • http://mi.mathnet.ru/eng/izv4120
  • https://doi.org/10.4213/im4120
  • http://mi.mathnet.ru/eng/izv/v75/i6/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:337
    Full text:69
    References:50
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019